I am on ARmour and have not had the problem that you are experienceing. However, I have
been thinking about your problem and was thinking that you might have a problem with T3.
Have you had lab tests lately? Have you had free T3 and free T4 checked? The reason I'm
thinking that it might be T3 is because unlike Synthroid, which is just T4, ARmour also has
T3 which has a short half-life, something like 8 to 12 hours. I have read that T3 peaks about
two hours after you take it, and slowly decreases. So that seems to fit with your symptoms
occurring about 4 hours later. You might talk to your doctor about this.
Maybe you could time a blood test for free T3 about 4 hours after you take Armour and see
what you get. You might also talk to your doctor about increasing the Armour and splitting
it in two dosages daily, or adding a synthetic T3, Cytomel. There has to be some sort of
solution. Have you ever been on any other thyroid med? How long have you been on Armour?
Have you increased it from the original dose? Sorry, so many questions. I hope you can get